MAUDE Adverse Event Report: FISHER & PAYKEL HEALTHCARE LTD F&P FLEXITRUNK; NASAL TUBING

FISHER & PAYKEL HEALTHCARE LTD F&P FLEXITRUNK; NASAL TUBING
Model Number BC191-05
Medical Device Problem Codes Leak/Splash (1354); Gas/Air Leak (2946)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Section g4: pma/510(k) number - no 510(k) number included due to the subject device being exempt from pms pathway to regulatory approval.Fisher & paykel healthcare (f&p) is currently in the process of completing our investigation.We will provide a follow up report upon completion of our investigation.
 
Event or Problem Description
A healthcare facility in (b)(6) has reported via a fisher & paykel healthcare (f&p) field representative that a bc191-05 flexitrunk nasal tubing was found leaking at the connector.There were no reported patient consequences.

Brand Name
F&P FLEXITRUNK
Common Device Name
NASAL TUBING
Manufacturer (Section D)
FISHER & PAYKEL HEALTHCARE LTD
15 maurice paykel place
east tamaki
auckland, 2013
NZ  2013
Manufacturer (Section G)
FISHER & PAYKEL HEALTHCARE LTD
15 maurice paykel place
east tamaki
auckland, 2013
NZ   2013
Manufacturer Contact
diego vargas banuelos
17400 laguna canyon road
suite 300
irvine, CA 92618
9494341005
MDR Report Key24754294
Report Number9611451-2026-01065
Device Sequence Number9422308
Product Code BZO
UDI-Device Identifier09420012413635
UDI-Public(01)09420012413635(10)2103785210(11)250523(17)280523
Combination Product (Y/N)N
Initial Reporter StateWV
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Nurse Practitioner
Type of Report Initial,Followup
Report Date (Section B) 06/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberBC191-05
Device Catalogue NumberBC191-05
Device Lot Number2103785210
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/02/2026
Supplement Date Received by Manufacturer05/10/2026
Initial Report FDA Received Date04/01/2026
Supplement Report FDA Received Date06/09/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/23/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown